Spectra of certain classes of operators in Hilbert space
Matematičeskie zametki, Tome 9 (1971) no. 3, pp. 303-310
Cet article a éte moissonné depuis la source Math-Net.Ru
The structure of certain classes of operators of the form $AB$, where $A$ and $B$ are self-adjoint, is investigated, and the spectra of certain $J$-semiunitary operators are described.
@article{MZM_1971_9_3_a8,
author = {T. Ya. Azizov},
title = {Spectra of certain classes of operators in {Hilbert} space},
journal = {Matemati\v{c}eskie zametki},
pages = {303--310},
year = {1971},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_3_a8/}
}
T. Ya. Azizov. Spectra of certain classes of operators in Hilbert space. Matematičeskie zametki, Tome 9 (1971) no. 3, pp. 303-310. http://geodesic.mathdoc.fr/item/MZM_1971_9_3_a8/